By Topic

On minimum-fuel control of affine nonlinear systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Jing-Sin Liu ; Nat. Taiwan Univ., Taipei, Taiwan ; Yuan, King ; Wei-Song Lin

The minimum-fuel control problem is investigated for a class of multiinput affine nonlinear systems whose associated Lie algebra is nilpotent. After preliminary notions and definitions are presented, emphasis is on the solution to the optimal control problem of the Lie algebra generated by certain system vector fields is nilpotent. Consequences of the maximum principle are deduced for such systems

Published in:

Automatic Control, IEEE Transactions on  (Volume:34 ,  Issue: 7 )